# SDR DALA2017032302371

- Difficulty date: March 22, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 62,833 hours, 26,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: D-Ring
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR WILL NOT ARM, TETHER AND D-RING ARE HANGING OUT OF DOOR. REF AMM 25-66, STOWED TETHER AND D-RING AND CYCLED DOOR TO CLOSE AND ARM. OPS CHECKS GOOD.
